# SDR SWAA2013012812021

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E - THE MOST I/B SIDE OF THE WING - BONDING STRAP CRACKED.  REMOVED, FABRICATED, AND INSTALLED UPPER AND LOWER BONDING STRAPS, P/N 5919110-97, IAW B717 SRM 51-41-02, 51-41-05, AND DAC DWG 5919110.
